Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


Secuelas del tratamiento contra el SIDA
Jul 3, 2010

Cuando una persona emplea algun tratamiento para combatir el virus su piel se torna roja? Existe alguna zona en espeacial?

Respuesta del Dr. Natterstad

¿Como? ¿Es algo similar a la nariz de Pinocchio que sirve como un indicio que ha mentido? En la situación que propusiste la piel roja serviría como un indicio que alguien está tomando tratamiento antirretroviral. Claro que no. Es absurdo.

Dr. Steve



Regresar
Hepatitis B
Siguiente
Tiempo con una triple terapia

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement